About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 789836, 7 pages
http://dx.doi.org/10.1155/2013/789836
Research Article

Positive Solutions of Fractional Differential Equation with -Laplacian Operator

College of Business Administration, Hunan University, Changsha, Hunan 410082, China

Received 27 November 2012; Accepted 5 February 2013

Academic Editor: Fuding Xie

Copyright © 2013 Teng Ren and Xiaochun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Teng Ren and Xiaochun Chen, “Positive Solutions of Fractional Differential Equation with -Laplacian Operator,” Abstract and Applied Analysis, vol. 2013, Article ID 789836, 7 pages, 2013. doi:10.1155/2013/789836